MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 1.5MM FINE DIAMOND ROUND EXTENDED; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO 1.5MM FINE DIAMOND ROUND EXTENDED; DRILLS, BURRS, TREPHINES & ACCESSORIES
Model Number 5540011315
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device not returned to manufacturer for evaluation.
 
Event or Problem Description
It was reported that during an ent procedure, the bur broke along the shaft.It was also reported that there was a minor delay to search for the bur in the patient, no device fragments were located.It was further reported that there were no adverse consequences and the procedure was completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.

Brand Name
1.5MM FINE DIAMOND ROUND EXTENDED
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10425106
Report Number0001811755-2020-02194
Device Sequence Number14080548
Product Code HBE
UDI-Device Identifier04546540700599
UDI-Public04546540700599
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K032303
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2024
Device Model Number5540011315
Device Catalogue Number5540011315
Device Lot Number19325017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2020
Supplement Date Received by Manufacturer09/15/2020
Initial Report FDA Received Date08/19/2020
Supplement Report FDA Received Date09/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1